RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1992, Number 10, Pages 68–79 (Mi ivm8463)  

This article is cited in 3 scientific papers (total in 3 papers)

Manifolds over local algebras that are equivalent to jet bundles

V. V. Shurygin


Full text: PDF file (1805 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1992, 36:10, 66–77

Bibliographic databases:
UDC: 514.762
MSC: 58A20
Received: 27.02.1992

Citation: V. V. Shurygin, “Manifolds over local algebras that are equivalent to jet bundles”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, no. 10, 68–79; Russian Math. (Iz. VUZ), 36:10 (1992), 66–77

Citation in format AMSBIB
\Bibitem{Shu92}
\by V.~V.~Shurygin
\paper Manifolds over local algebras that are equivalent to jet bundles
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1992
\issue 10
\pages 68--79
\mathnet{http://mi.mathnet.ru/ivm8463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1233887}
\zmath{https://zbmath.org/?q=an:0805.58008}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1992
\vol 36
\issue 10
\pages 66--77


Linking options:
  • http://mi.mathnet.ru/eng/ivm8463
  • http://mi.mathnet.ru/eng/ivm/y1992/i10/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Shurygin, “Ehresmann connection for the canonical foliation on a manifold over a local algebra”, Math. Notes, 59:2 (1996), 213–218  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. L. В. Smolyakova, “The structure of complete radiant manifolds modeled by modules over Weil algebras”, Russian Math. (Iz. VUZ), 48:5 (2004), 71–78  mathnet  mathscinet  zmath
    3. V. V. Shurygin (Jr.), “Radiance obstructions for smooth manifolds over Weil algebras”, Russian Math. (Iz. VUZ), 49:5 (2005), 67–79  mathnet  mathscinet  zmath
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:106
    Full text:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020